# SDR YENA2023051900543

- Difficulty date: May 16, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271N
- Aircraft serial: 10254
- Aircraft time: 7,052 hours, 1,335 cycles
- Engine: Iae PW1133GAJM
- Engine time: 7,062 hours, 1,337 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Transducer
- Part number: 5315154
- Part serial: 3MCAE00378
- Condition: Failed
- Location: Engine-2
- Part time: 7,052 hours, 1,335 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

FLT#1388, LAX-BOS. (ETOPS) 'ON APPROACH AND AFTER LANDING, GOT ENG 2 HIGH VIBRATION ECAM. MESSAGE WAS INTERMITTENT UNTIL AFTER LANDING THEN ON STEADY LOW AND IDLE THRUST ONLY; PER TSM 71-00-00-810-856-A REPLACED ENG 2 N1 VIB SENSOR AFT REF AMP 77-32-22. NO N1 OR N2 VIBRATIONS DURING OPS TEST.'
